Volume 20, Issue 3
Orbital Stability of Solitary Waves for Generalized Zakharov System

Hui Yang

J. Part. Diff. Eq., 20 (2007), pp. 252-264.

Preview Full PDF BiBTex 0 211
  • Abstract

This paper considers the stability of the solitary waves for the generalized Zakharov system. By applying the abstract theory of Grillakis M. et al. and detailed spectral analysis, we obtain the stability of the solitary waves.

  • History

Published online: 2007-08

  • AMS Subject Headings

35Q55, 35B35.

  • Cited by